# SDR SWAA2021031553688

- Difficulty date: March 9, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 45,810 hours, 27,267 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG10004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE PRESSURE LOW. / REPLACED R2 SLIDE IAW AMM 25-66-01 AND MT 725-61-06 RAR# 90716 P/N OFF/ON 5A3307-7 S/N OFF BNG10004 S/N ON BNG16965
